MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) BD PHOENIX¿ PMIC-106; SYSTEM, TEST, AUTOMATED ANTIMICROBIAL SUSCEPTIBILITY, SHORT INCUBATION

BECTON DICKINSON & CO. (SPARKS) BD PHOENIX¿ PMIC-106; SYSTEM, TEST, AUTOMATED ANTIMICROBIAL SUSCEPTIBILITY, SHORT INCUBATION
Catalog Number 448416
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unknown lot number: d.4.Medical device expiration date: unknown h.4.Device manufacture date: unknown the information for the additional 510k is as follows: g5.Pma / 510(k)#: k020322, k021954, k022172, k023273, k023301, k024152, k030677, k031306, k031679, k031679, k032131, k033784, k033907, k040006, k040106, k040716, k050555, k051689, k053241, k060214, k060217, k060218, k060493, k082538, k082852, k082913, and k131331.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using the bd phoenix¿ pmic-106 an unspecified number of patient samples resulted in no mic for the drug trimethoprim / sulfamethoxazole (sxt).No health impact or consequence reported.
 
Additional Manufacturer Narrative
Investigation summary this complaint is for no mic results for trimethoprim / sulfamethoxazole (sxt) when using phoenix panel pmic-106 (catalog number 448416) batch number unknown.The customer did not provide isolates, or panel returns but provided phoenix generated lab reports for the investigation.The batch number was not provided; therefore, this complaint is unconfirmed.A review of quality notifications could not be performed since a batch number was not provided.A review of complaints could not be performed since a batch number was not provided.Complaint trending was performed, and no trends were identified associated with this defect.Bd will continue to monitor for trends and take action as necessary.Please continue to communicate any additional concerns.
 
Event or Problem Description

Brand Name
BD PHOENIX¿ PMIC-106
Common Device Name
SYSTEM, TEST, AUTOMATED ANTIMICROBIAL SUSCEPTIBILITY, SHORT INCUBATION
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key19737566
Report Number1119779-2024-00552
Device Sequence Number7785553
Product Code LON
UDI-Device Identifier30382904484164
UDI-Public(01)30382904484164
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.11
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number448416
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2024
Supplement Date Received by Manufacturer08/16/2024
Initial Report FDA Received Date07/14/2024
Supplement Report FDA Received Date08/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown